Bernoulli percolation above threshold

An invasion percolation analysis

Charles Newman, J. Chayes, L. Chayes

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1272-1287
JournalAnnals of Probability
Volume15
StatePublished - 1987

Cite this

Bernoulli percolation above threshold : An invasion percolation analysis. / Newman, Charles; Chayes, J.; Chayes, L.

In: Annals of Probability, Vol. 15, 1987, p. 1272-1287.

Research output: Contribution to journalArticle

@article{020968f4d8b94caca6373d4294f3ac32,
title = "Bernoulli percolation above threshold: An invasion percolation analysis",
author = "Charles Newman and J. Chayes and L. Chayes",
year = "1987",
language = "English (US)",
volume = "15",
pages = "1272--1287",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - Bernoulli percolation above threshold

T2 - An invasion percolation analysis

AU - Newman, Charles

AU - Chayes, J.

AU - Chayes, L.

PY - 1987

Y1 - 1987

M3 - Article

VL - 15

SP - 1272

EP - 1287

JO - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

ER -